Insomnia

This article only provides general information and not substitute speaking to a medical professional.

If you are reading this article after responding to a check in email from the Medical Support team, please do not click 'Yes' to “Does this article answer your question?”. This will prevent us from seeing your enquiry.


 

Insomnia is a common side effect of weight loss medications, but can also be caused by other factors such as stress, anxiety, uncomfortable sleeping conditions, room temperature, and shift work.

Here are some ways to help manage insomnia:

  • Exercise regularly
    • However, avoid vigorous physical activity within 3 hours of bedtime
  • Increase your water intake
  • Engage in mindfulness & relaxation therapies
    • Consider having a warm bath or shower before bed
  • Avoid exposure to bright light from late evening onwards
    • This includes blue light from electronic devices e.g. phones, television, computer

If you are still having difficulty sleeping and the suggestions above do not help, please contact our team of nurses and pharmacists here for further support.